Volume 22, Issue 4
Structured Backward Errors for Structured KKT Systems

Xin-xiu Li & Xin-guo Liu

DOI:

J. Comp. Math., 22 (2004), pp. 605-610

Published online: 2004-08

Preview Full PDF 93 1632
Export citation
  • Abstract

In this paper we study structured backward errors for some structured KKT systems. Normwise structured backward errors for structured KKT systems are defined, and com- putable formulae of the structured backward errors are obtained. Simple numerical exam- ples show that the structured backward errors may be much larger than the unstructured ones in some cases.

  • Keywords

Structured KKT system Structured backward error Normwise backward error

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-605, author = {}, title = {Structured Backward Errors for Structured KKT Systems}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {4}, pages = {605--610}, abstract = { In this paper we study structured backward errors for some structured KKT systems. Normwise structured backward errors for structured KKT systems are defined, and com- putable formulae of the structured backward errors are obtained. Simple numerical exam- ples show that the structured backward errors may be much larger than the unstructured ones in some cases. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10309.html} }
TY - JOUR T1 - Structured Backward Errors for Structured KKT Systems JO - Journal of Computational Mathematics VL - 4 SP - 605 EP - 610 PY - 2004 DA - 2004/08 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10309.html KW - Structured KKT system KW - Structured backward error KW - Normwise backward error AB - In this paper we study structured backward errors for some structured KKT systems. Normwise structured backward errors for structured KKT systems are defined, and com- putable formulae of the structured backward errors are obtained. Simple numerical exam- ples show that the structured backward errors may be much larger than the unstructured ones in some cases.
Xin-xiu Li & Xin-guo Liu. (1970). Structured Backward Errors for Structured KKT Systems. Journal of Computational Mathematics. 22 (4). 605-610. doi:
Copy to clipboard
The citation has been copied to your clipboard